# SDR AT0000377

- Difficulty date: August 4, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Inoperative
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PATH LIGHTS AT SECTION 6 INOPERATIVE.  REPLACED FUSE AT BS 980 EMERGENCY PATH LIGHT BATTERY CHARGER POWER SUPPLY IAW MM 33-50.
